# SDR CALA0300540

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN WORN TO BARE METAL BELOW FORWARD END OF DORSAL FIN AT STA 867-907. THE WORN AREA OF SKIN WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-00-01, FIGURE 201.
